# SDR DALA2024071207081

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 78,675 hours, 34,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Detached
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 L2 DOOR SLIDE STRAP DETACHED. CORRECTIVE ACTION: RE-SECURED STRAP RW TO ITS PLACE. (6005320)
